# SDR DALA13055787001

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 63,472 hours, 8,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT R1 DOOR INTERIOR AND EXTERIOR AND RT AISLE OF F/C CABIN.  R & R BATTERY PACK M33094 IAW MM 33-51-06.  OPS CHECKED GOOD, OK FOR SERVICE.
